# SDR CALA2013121393658

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,660 hours, 24,008 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ACRID ODOR IN AIRCRAFT.  CREW  DEBRIEFED & REPORTED THEY HEARD RUMBLING NOISE AT FL 200, FOLLOWED BY ACRID BURNT RUBBER ODOR THROUGHOUT AIRCRAFT. CREW REPORTED NO SMOKE PRESENT, NO ECAM FAULTS DISPLAYED & PACK OPERATIONS GOOD THROUGHOUT FLIGHT.  INSPECTED AIRCRAFT FOUND AVIONICS COMPARTMENT BLOWER FAN AT FAULT, R & R.  OPERATIONS & LEAK CHECKED GOOD, NO OTHER FAULTS NOTED AT THIS TIME.
